# SDR GTIA2019113084824

- Difficulty date: November 28, 2019
- Submitted: December 1, 2019
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 7,866 hours, 3,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST ACCUMULATOR REQUIRES SVC-R1 DOOR ASSIST BOTTLE ACCUMULATOR SVCD IAW AMM 25-212-214.
